advertisement
Question
Posted by: KayDee28 | 2010-02-27

PCOS &  problem skin

I have PCOS &  now using Minerva &  Glucophage. Have developed scarring acne on one cheek only! Pimples re-occur on the same side of my face in more or less the same area. It just never eases up. Have tried not using make up for a week. Use Neutrogena oil free products which deliver good results everywhere except my right cheek. Please advise if this is linked to my hormones &  what I should do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are on the Pill which is used for acne. If this is not helping I would suggest that you consult a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anon | 2010-03-04

I was on it for almost 5 years and my acne and scarring went away in 6 months gradually. I am off it now as I am family planning and my acne is coming back.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement